Alert archive / New York / Flash Flood Warnings in 2023
Flash Flood Warning 24, NWS New York, NY
NWS New York, NY issued this flash flood warning at Jul 14, 2023, 1:35 AM EDT for Orange County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2023, 1:35 AM EDT (05:35 UTC)
- Expired
- Jul 14, 2023, 4:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS New York, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Orange County, NY
The radar
The Brookhaven radar (KOKX), 125 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 5.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1347 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 11.4
The text
As transmitted.
592
WGUS51 KOKX 140535
FFWOKX
NYC071-140845-
/O.NEW.KOKX.FF.W.0024.230714T0535Z-230714T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service New York NY
135 AM EDT Fri Jul 14 2023
The National Weather Service in Upton has issued a
* Flash Flood Warning for...
Central Orange County in southeastern New York...
* Until 445 AM EDT.
* At 135 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Additional rainfall amounts of
1 to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Middletown, Monroe, Warwick, Goshen, Chester, Florida, Harriman,
Kiryas Joel, Woodbury, Scotchtown, Mechanicstown, Washingtonville,
Maybrook, Pine Island, Highland Mills, Central Valley and New
Hampton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4125 7408 4124 7421 4124 7436 4130 7449
4138 7442 4150 7447 4151 7409 4144 7408
4127 7406 4126 7407
FLASH FLOOD...RADAR INDICATED
$$
JT1 follow-up statement
031
WGUS71 KOKX 140847 RRA
FFSOKX
Flash Flood Statement
National Weather Service New York NY
447 AM EDT Fri Jul 14 2023
NYC071-140857-
/O.EXP.KOKX.FF.W.0024.000000T0000Z-230714T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Orange NY-
447 AM EDT Fri Jul 14 2023
...FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ORANGE COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1200 AM EDT Saturday for
portions of southern Connecticut and southeast New York.
LAT...LON 4125 7408 4124 7421 4124 7436 4130 7449
4138 7442 4150 7447 4151 7409 4144 7408
4127 7406 4126 7407
$$
JMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 11:01 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Jul 13, 11:01 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion National Weather Service New York NY 1101 PM EDT Thu Jul 13 2023 .SYNOPSIS... A frontal boundary will remain in the vicinity of the forecast area through Friday night. Unsettled weather is expected much of the time from Saturday through Tuesday as a series of frontal boundaries move across the area. High pressure returns for Wednesday. Another frontal system may affect the region Thursday. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... The main shower and thunderstorm activity remains up across western Orange county where some storms have become strong to severe. As the storms continue to track south and east storms will be encountering a less favorable environment as low level lapse rates decrease. There is not much large scale support tonight for convection. A weak impulse aloft could be enough to trigger isolated to scattered convection, especially with the surface boundary moving into the area overnight. The boundary may slow down or stall across the interior, which could remain as a focus into the early morning hours for lingering showers or a storm, especially across CT. The NAMnest is an outlier in the suite of 12z CAMS bringing the line all the way south across the coast overnight. Have followed the consensus of the rest of the guidance which keeps a PoPs below likely through night. Warm and humid conditions are expected tonight with lows around 70 inland to the lower and middle 70s elsewhere. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... The weak front will remain nearby on Friday. Uncertainty remains on the timing and placement of convection since the models indicate the front will be diffuse. The positioning of the front will be important in determining convective development on Friday. There is also a chance at some shortwave energy rounding the base of a larger upper trough to the west in the afternoon and evening. Some of the guidance has hinted that a weak low will move out of E PA in the morning and interact with the weak front over the area. This scenario would develop convection in the morning hours. The majority of the CAMs only hint at isolated to possibly scattered activity in the morning. Have sided with the CAMs with this forecast, but it is not out of the question that convection is a bit more widespread in the morning. Think the chance PoPs are good for now given the aforementioned uncertainty. Convection is then likely in the afternoon and evening. However, it is still a bit uncertain at just how widespread it will end up being. Think there should be activity that will grow in coverage in the afternoon from around the NYC metro on NW and then shift east across the area later in the afternoon and evening. However, if there is indeed more development earlier in the day, the environment may end up more stable with less in the latter portion of the afternoon and evening. Showers and thunderstorms may produce locally heavy rainfall and minor flooding of poor drainage areas. Localized flash flooding is also a threat. WPC has maintained the slight risk of excessive rainfall on Friday for much of the area. SPC has also maintained the marginal risk with an isolated threat of damaging wind gusts. Have held off on issuance of a flood watch for Friday based on the larger amount of uncertainty the usual for this time frame, especially with the timing and placement of any convection. Convection should diminish in coverage later Friday evening with weakening instability and loss of heating. Warm and muggy conditions will continue Friday night. && .LONG TERM /SATURDAY THROUGH THURSDAY/... A closed upper low over south central Canada will drift south through Sunday and then evolve into an open trough Sunday night. This trough then passes through the region Tuesday night into Wednesday. Shortwaves will be rotating into the eastern portion of the low as surface troughs/weak low pressures pass through the area. There is a lot of uncertainty with the timing of the shortwaves, and the development of the surface troughs/low pressures. Any of the showers and thunderstorms may produce briefly heavy rain, especially during Sunday as precipitable water values increase to 2 to 2.25 inches, and warm cloud processes dominate. And WPC continues to keep most of the CWA in a slight risk for excessive rainfall, with the potential for flash flooding. Monday the longwave upper trough will be moving through the area and showers and thunderstorms will be possible once again, and may be more diurnally driven. Closely followed the NBM for temperatures and probabilities through the extended period. Temperatures will be near seasonal normals through the period, with no records expected to be broken. && .AVIATION /03Z FRIDAY THROUGH TUESDAY/... A cold front approaches from the northwest this evening and settles south across the area tonight. The front then lifts north on Friday. Forecast is mainly VFR through the TAF period outside of any bouts of convection. BKN010 stratus at KISP is possible through at least 5-6z, and possibly later. Confidence in the timing and location of showers and thunderstorms remains too low to include with the exception of KSWF. A line of showers and thunderstorms associated with a cold front approaches from the northwest this evening and is likely to dissipate before reaching the coastal terminals. However, this will need to be closely monitored through this evening as changes are quite possible. The front then stalls across the area Friday morning. Guidance varies on how quickly the front returns back to the north on Friday. Forecast does lean toward this happening sooner than later. The moderate southerly flow at the coastal terminals has begun to diminish. Winds will then go light and variable for a time during the overnight as the front settles across the area. A return S/SW flow around 10 kt develops by Friday afternoon from south to north. Confidence remains low with convection on Friday. Went with a PROB30 for a window in the afternoon and thinking this is the best chance for any showers/thunderstorms. However, an isolated shower or thunderstorm could move through before or after this period. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... A brief shower or thunderstorm is possible late tonight. Low confidence of any shower or thunderstorm activity in and around the NYC metro terminals through Friday morning. Confidence in convection forecast remains low later on Friday. Tried to pick a window for the PROB30 in the TAF where showers/storms are most likely, but an isolated storm could move through before or after this period. OUTLOOK FOR 00Z SATURDAY THROUGH MONDAY... Friday night: Chance of MVFR or lower in showers/thunderstorms, mainly in the evening. Saturday: MVFR or lower possible in the morning, otherwise VFR with a chance of showers/thunderstorms in the afternoon and evening. Sunday-Tuesday: Chance of showers/thunderstorms with MVFR or lower. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... No changes to winds and seas at this time. A slightly stronger S-SE flow this evening may bring wind gusts close to 25 kt on the near shore ocean waters west of Fire Island Inlet. Otherwise, sub-SCA conditions are expected through early next week. However, an increasing southerly swell Sunday into Monday may allow for ocean seas to be near 5 feet at times Monday into Monday night. && .HYDROLOGY... Locally heavy rain is possible from any shower or thunderstorm through Friday night. The main concern is from minor poor drainage flooding and a low potential of small stream from reaching bankfull. The Weather Prediction Center has placed the area in a slight risk for flash flooding Friday into Friday night. Additional rounds of moderate to locally heavy rain will be possible Saturday and especially Sunday, with the threat of flash flooding, nuisance, and minor flooding of poor drainage areas possible. && .TIDES/COASTAL FLOODING... There is a moderate risk of rip current development at all the ocean beaches this afternoon through Saturday. Southerly winds with southerly swells around 2 ft will be in place across the ocean beaches during this time period. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...DS/MET NEAR TERM...BC/DS/MET SHORT TERM...DS LONG TERM...MET AVIATION...BC/JT MARINE...DS/MET HYDROLOGY...DS/MET TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 13, 5:22 PM EDT, 8 hours 13 minutes before
Hazardous Weather Outlook National Weather Service New York NY 522 PM EDT Thu Jul 13 2023 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-141000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Southern Fairfield-Southern New Haven- Southern Middlesex-Southern New London-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Queens-Northern Nassau-Southern Queens-Southern Nassau- 522 PM EDT Thu Jul 13 2023 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a risk of localized flash flooding on Friday. The Weather Prediction Center has much of the area in a slight risk for excessive rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-141000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 522 PM EDT Thu Jul 13 2023 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
In the hours before
Special weather statement, Jul 13, 10:45 PM EDT, 2 hours 50 minutes before
Special Weather Statement
National Weather Service New York NY
1045 PM EDT Thu Jul 13 2023
NYZ067-140330-
Orange NY-
1045 PM EDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of central Orange
County through 1130 PM EDT...
At 1045 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warwick, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroe, West Point, Warwick, Goshen, Chester, Florida, Harriman,
Kiryas Joel, Woodbury, Washingtonville, Pine Island, Highland Mills
and Central Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4133 7453 4148 7411 4132 7399 4127 7406
4122 7441 4124 7445
TIME...MOT...LOC 0245Z 257DEG 24KT 4129 7437
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DRSpecial weather statement, Jul 13, 11:10 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service New York NY
1110 PM EDT Thu Jul 13 2023
NYZ067-140400-
Orange NY-
1110 PM EDT Thu Jul 13 2023
...A strong thunderstorm will impact portions of central Orange
County through MIDNIGHT EDT...
At 1110 PM EDT, Doppler radar was tracking a strong thunderstorm near
Middletown, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Middletown, Monroe, Goshen, Howells, Chester, Montgomery, Florida,
Harriman, Cuddebackville, Otisville, Unionville, Kiryas Joel,
Woodbury, Scotchtown and Mechanicstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4155 7413 4128 7409 4129 7455 4131 7458
4147 7461
TIME...MOT...LOC 0310Z 264DEG 21KT 4139 7450
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DRSpecial weather statement, Jul 13, 11:53 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service New York NY
1153 PM EDT Thu Jul 13 2023
NJZ002-103-104-NYZ067>070-140500-
Western Bergen NJ-Western Passaic NJ-Eastern Bergen NJ-Putnam NY-
Rockland NY-Northern Westchester NY-Orange NY-
1153 PM EDT Thu Jul 13 2023
...Strong thunderstorms will impact portions of western Passaic,
northern Bergen, northern Westchester, southeastern Orange, Putnam
and Rockland Counties through 100 AM EDT...
At 1153 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fahnestock State Park to near
Bloomingdale. Movement was east at 25 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
New City, Ossining, Ridgewood, Peekskill, Monsey, Nanuet, Ramsey,
Ringwood, Haverstraw, Suffern, Mahopac, Lake Carmel, Nyack, West
Point and Tappan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4152 7353 4150 7353 4095 7401 4100 7426
4101 7426 4101 7428 4104 7443 4149 7391
4153 7360
TIME...MOT...LOC 0353Z 261DEG 24KT 4144 7388 4106 7435
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
DRSpecial weather statement, Jul 14, 12:28 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service New York NY
1228 AM EDT Fri Jul 14 2023
CTZ005-NYZ068-070-140515-
Northern Fairfield CT-Putnam NY-Northern Westchester NY-
1228 AM EDT Fri Jul 14 2023
...Strong thunderstorms will impact portions of central Fairfield,
northern Westchester and eastern Putnam Counties through 115 AM
EDT...
At 1227 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near New Fairfield to near Mount Kisco.
Movement was east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Danbury, Sherman, Brewster, Newtown, Ridgefield, Bethel, Wilton,
Brookfield, New Fairfield, Weston, Redding, Carmel, Yorktown Heights,
Georgetown and Patterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4149 7344 4151 7339 4149 7337 4147 7332
4147 7330 4145 7330 4145 7327 4121 7340
4121 7349 4120 7383 4152 7363 4153 7353
4155 7353 4156 7346
TIME...MOT...LOC 0427Z 265DEG 19KT 4149 7358 4124 7373
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
DRSpecial weather statement, Jul 14, 12:54 AM EDT, 41 minutes before
Special Weather Statement
National Weather Service New York NY
1254 AM EDT Fri Jul 14 2023
NYZ067-068-070-140545-
Putnam NY-Northern Westchester NY-Orange NY-
1254 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northern
Westchester, east central Orange and Putnam Counties through 145 AM
EDT...
At 1254 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cold Spring, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mahopac, Lake Carmel, West Point, Brewster, Cold Spring, Carmel,
Fahnestock State Park, Jefferson Valley, Patterson, Putnam Valley,
Firthcliffe, Highland Falls, Putnam Lake, Cornwall On Hudson and
Brewster Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4141 7354 4132 7355 4131 7398 4132 7398
4131 7400 4131 7403 4146 7405 4147 7400
4146 7400 4144 7398 4149 7393 4153 7355
TIME...MOT...LOC 0454Z 262DEG 24KT 4139 7394
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
DRSpecial weather statement, Jul 14, 1:15 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service New York NY
115 AM EDT Fri Jul 14 2023
CTZ005-006-140600-
Northern Fairfield CT-Northern New Haven CT-
115 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of central Fairfield
and northwestern New Haven Counties through 200 AM EDT...
At 115 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bethel, or near Newtown, moving east at 20 mph.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Waterbury, Danbury, Shelton, Naugatuck, Southbury, Newtown, Trumbull,
Monroe, Bethel, Seymour, Brookfield, Orange, Derby, Weston and
Redding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4131 7301 4131 7306 4130 7307 4130 7306
4129 7307 4128 7309 4126 7343 4143 7345
4154 7305
TIME...MOT...LOC 0515Z 262DEG 15KT 4136 7334
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
DRThe office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:09 PM EDT | Special Weather Statement | OKX | Orange | 51 min |
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 46 min |
| Jul 13, 8:28 PM EDT | Areal Flood Advisory | OKX | Orange | 92 min |
| Jul 13, 8:58 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 47 min |
| Jul 13, 10:01 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 44 min |
| Jul 13, 10:27 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 13, 10:32 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 43 min |
| Jul 13, 10:45 PM EDT | Special Weather Statement | OKX | Orange | 45 min |
| Jul 13, 11:10 PM EDT | Special Weather Statement | OKX | Orange | 50 min |
| Jul 13, 11:24 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 24 min |
| Jul 13, 11:51 PM EDT | Areal Flood Advisory | OKX | Orange | 3 hr |
| Jul 13, 11:53 PM EDT | Special Weather Statement | OKX | Putnam, Rockland | 67 min |
| Jul 14, 12:20 AM EDT | Flash Flood Warning | OKX | Orange | 3 hr |
| Jul 14, 12:41 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Westchester | 2 hr |
| Jul 14, 12:42 AM EDT | Severe Thunderstorm Warning | OKX | Putnam, Westchester | 22 min |
| Jul 14, 12:54 AM EDT | Special Weather Statement | OKX | Putnam | 51 min |
| Jul 14, 1:06 AM EDT | Flash Flood Warning | OKX | Orange, Putnam, Westchester | 4 hr |
| Jul 14, 1:46 AM EDT | Special Weather Statement | OKX | Putnam | 44 min |
| Jul 14, 2:43 AM EDT | Areal Flood Advisory | OKX | Orange, Rockland, Westchester | 2 hr |
| Jul 14, 2:50 AM EDT | Areal Flood Advisory | OKX | Westchester | 2 hr |
| Jul 14, 3:16 AM EDT | Flood Watch | OKX | Orange, Putnam, Rockland, Westchester | 21 hr |
| Jul 14, 5:35 AM EDT | Special Marine Warning | OKX | 40 min | |
| Jul 14, 6:15 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 6:44 AM EDT | Special Weather Statement | OKX | Richmond | 46 min |
| Jul 14, 6:45 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 6:58 AM EDT | Severe Thunderstorm Warning | OKX | Kings, Richmond | 32 min |
| Jul 14, 7:00 AM EDT | Special Marine Warning | OKX | 45 min | |
| Jul 14, 7:15 AM EDT | Areal Flood Advisory | OKX | Bronx, Kings, New York, Queens, Richmond | 87 min |
| Jul 14, 7:31 AM EDT | Special Weather Statement | OKX | Bronx, New York, Orange, Richmond, Rockland | 44 min |
| Jul 14, 7:37 AM EDT | Special Marine Warning | OKX | 38 min | |
| Jul 14, 7:51 AM EDT | Areal Flood Advisory | OKX | Orange, Putnam, Rockland, Westchester | 91 min |
| Jul 14, 8:06 AM EDT | Special Marine Warning | OKX | 39 min | |
| Jul 14, 8:11 AM EDT | Flash Flood Warning | OKX | Orange, Putnam | 86 min |
| Jul 14, 8:17 AM EDT | Special Weather Statement | OKX | Orange, Putnam, Rockland, Westchester | 43 min |
| Jul 14, 8:49 AM EDT | Special Marine Warning | OKX | 41 min | |
| Jul 14, 8:51 AM EDT | Special Weather Statement | OKX | Putnam | 39 min |
| Jul 14, 8:58 AM EDT | Areal Flood Advisory | OKX | Putnam, Westchester | 69 min |
| Jul 14, 9:26 AM EDT | Special Weather Statement | OKX | Suffolk | 49 min |
| Jul 14, 6:36 PM EDT | Severe Thunderstorm Warning | OKX | Orange | 22 min |
| Jul 14, 7:01 PM EDT | Areal Flood Advisory | OKX | Orange | 2 hr |
| Jul 14, 7:04 PM EDT | Special Weather Statement | OKX | Orange | 41 min |
| Jul 14, 7:40 PM EDT | Special Weather Statement | OKX | Orange | 50 min |
| Jul 14, 7:55 PM EDT | Flash Flood Warning | OKX | Orange | 88 min |
Nearby
Flash Flood Warnings in New York, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.